MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 S2 STARTER KIT/3.0 INTERFACE 9'; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 S2 STARTER KIT/3.0 INTERFACE 9'; UNIT, X-RAY, INTRAORAL
Catalog Number 100008634
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- problem description on (b)(6) 2026, 10:58:18 , (b)(6), initial log (b)(6) 2026, 10:16:54 am,(b)(6) warranty: ? dealer on-site: no but dealer is remote billable: no, canada.Remote access: tv; sidexis version: tv; troubleshooting description: customer reports half images, white images and double images.We have no examples customer deleted them.Issue is described as intermittent.Advised we take a series of test images.No issues found.They are already on ioss 3.2.Dscrm shows sensor erp date in (b)(6) 2024 putting the sensor oow.Caller claims sensor is only a week old.They will get invoice.Tech will call back with it note on (b)(6) 2026, 15:31:06, (b)(6).Further action solution description: advised to replace sensor since problem remains after replacing cable.Please order # b1218052 schick 33 size 2 - 9' replacement.Functional (yes/no): note on (b)(6) 2026, 11:20:06, (b)(6).Further action further action (b)(6) 2026 ,11:16:46 am (b)(6) caller's full name: (b)(6), caller's phone number: (b)(6), caller's role: dealer tech.Warranty status: yes billing previously accepted: na.Problem description: customer sent the invoice; i fixed the installation date.Troubleshooting description: i asked what software they were using: adstra.I asked if they replaced the sensor cable, they have not done that because its a new sensor.I explained that is the first step, replace the sensor cable before we can replace the sensor itself.Solution description: tech will instruct the dr to replace the sensor cable with the other one from the box, if that does not resolve the issue, then the sensor would need to be replaced.I also requested to keep the images and attach them to the ticket.Functional (yes/no): yes, intermittently.
 
Event or Problem Description
While the customer was using a schick33 s2 starter kit/3.0 interface 9' intraoral sensor system, they allege experiencing image quality issues when an x-ray image was taken.No injury was reported from the alleged event.

Brand Name
SCHICK33 S2 STARTER KIT/3.0 INTERFACE 9'
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24312299
Report Number2424472-2026-00520
Device Sequence Number11997389
Product Code EAP
UDI-Device IdentifierD0031000086340
UDI-PublicD0031000086340
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100008634
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown